Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Admonian's method for Hammerstein integral equations arising from chemical reactor theory

Madbouly, N.M. and McGhee, D.F. and Roach, G.F. (2001) Admonian's method for Hammerstein integral equations arising from chemical reactor theory. Applied Mathematics and Computation, 117 (2-3). pp. 241-249. ISSN 0096-3003

[img]
Preview
PDF
adomian.pdf - Draft Version

Download (64kB) | Preview

Abstract

An ordinary differential equation with a parameter in the boundary conditions describes the steady state in an adiabatic tubular chemical reactor. In this paper, the problem is considered as a Hammerstein integral equation and solutions are obtained using Adomian's decomposition method.

Item type: Article
ID code: 2022
Keywords: chemical reactor theory, Adomian's method, Hammerstein integral equations, Physics, Computational Mathematics, Applied Mathematics
Subjects: Science > Physics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Strathprints Administrator
Date Deposited: 26 Nov 2006
Last modified: 21 May 2015 08:15
URI: http://strathprints.strath.ac.uk/id/eprint/2022

Actions (login required)

View Item View Item